Advertisement -- Learn more about ads on this site.
100,000-149,999 SparkPoints 101,952

Sleeping problems

Monday, February 14, 2011

I started to have problems sleeping while having chemotherapy and then I went on Femara 2 weeks after last chemo treatment and I can't fall asleep. My oncologist and medical doctor subscribed sleeping pills (I've been on them for over 4 months) and as long as I take one every night I sleep wonderful, but am getting so worried about dependency. Both doctors assure me not to worry but I just can't help being concerned. Any advice?
Share This Post With Others
Member Comments About This Blog Post
    Hi Connie,

    At this time, I wouldn't worry about it. It's very important for you to get you sleep/rest so that your body can get back to normal after the chemo. Just go with it for now. When things return to normal after the chemo - you can entertain it then. You have to realize that chemo takes it toll on your body and the new drugs they have you on will take a bit for your body to get used to them - so don't worry - but just keep it in the back of your mind and at a later date, you can revisit it again - maybe it will be a better time to get off the sleeping pills. You may be able to adjust yourself - listen to your body, it may tell you when you are ready to come off the pills -but for now, it sounds like you need a bit of help to get your sleep.

    Good luck!


    2067 days ago
    Thanks so much for your words of encouragement, it really did make me feel better. It is just good to hear it from others. Thanks, emoticon
    2076 days ago
    Connie, if you trust your doctors, and they said not to worry, then why borrow worry? Enjoy and let your healing come as God blesses you! emoticon
    2077 days ago
    Connie...what are they doing? They are relaxing you so you can need that at this time...please don't worry, getting your sleep is really important. Praying for you especially at this time. emoticon
    2078 days ago
  • TERRI77
    No advice, but I wish you well on your chemotherapy treatments.
    2078 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment

    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.

More Blogs by CONNIEANGEL23